I took prednisone for one week and my eczema subsided, but after a month it flared up again. Can I take prednisone again?
Eczema rebounds after stopping prednisone?
Question posted by Perlita107 on 13 July 2022
Last updated on 15 July 2022 by coleenweil
Frequent dosing with prednisone can cause stomach upset, increased blood sugar, and decreased bone density over time. If this is a new onset, and only releived from prednisone, consider getting tested for galactose alpha 1,3 galactose (the lone star tick bite disease that makes folks allergic to meat). Or restrict meat to poultry and fish, avoiding any mammalian meat products for 1 week and see of your eczema improves.
- Prednisone uses and safety info
- Prednisone prescribing info & package insert (for Health Professionals)
- Side effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.